JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE MINIMAL ENERGY SOLUTION IN A QUASILINEAR ELLIPTIC EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE MINIMAL ENERGY SOLUTION IN A QUASILINEAR ELLIPTIC EQUATION
Park, Sang-Don; Kang, Chul;
  PDF(new window)
 Abstract
In this paper we seek a positive, radially symmetric and energy minimizing solution of an m-Laplacian equation, -div$({\nabla}u^{m-2}{\nabla}u)\;
 Keywords
quasilinear elliptic;m-Laplacian;constrained minimization;variational equation;radially symmetric;Lagrange multiplier;
 Language
English
 Cited by
 References
1.
Arch. Mech. Anal., vol.82. pp.313-375

2.
Comm. Math. Phys., vol.58. 2, pp.211-221 crossref(new window)

3.
Proc. London Math. soc., vol.30. pp.76-94 crossref(new window)

4.
Nonlinear partial differential equations and free boundary, vol.I.

5.
Nonlinear Analysis, Theory and Methods and Applications, vol.13.

6.
Nonlinear Analysis, Theory, Methods and Applications, vol.12. 11, pp.1203-1219 crossref(new window)

7.
Comm. Math. Phys., vol.55. pp.149-162 crossref(new window)

8.
Variational methods,